MAUDE Adverse Event Report: EXACTECH, INC. OPRETRAK; CC TIBIAL INSERT SZ 2, 13MM

EXACTECH, INC. OPRETRAK; CC TIBIAL INSERT SZ 2, 13MM
Model Number 208-01-02
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/05/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This submission represents 1 of 163 events identified via active surveillance activities utilizing data form the (b)(6).Follow-ups for additional information cannot be performed for this complaint as the information was submitted as complete by the registry; there is no identification of facilities or surgeons.All available information about the event and/or patient has been provided and it is not possible to obtain any of the devices.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported by (b)(6), this (b)(6) y/o, female patient underwent primary total prosthetic replacement using cement of the left knee via medial parapatellar approach on (b)(6) 2011.The indication for the index procedure was previous trauma.On (b)(6) 2014, approximately 30 months post implantation, the patient underwent revision due to instability and wear of polyethylene component.The follow-ups for additional information cannot be performed for this complaint, information was submitted as complete by the (b)(6); there is no identification of facilities or surgeons.All available information about the event and/or patient has been provided.These devices are used for treatment not diagnosis.Total knee replacement instability is noted to occur due to surgical techniques of creating excessive flexion gaps, inadequate filling of the extension space due to the components not being thick enough, soft tissue/ligament damage, and/or injury incurred during post-op rehabilitation therapy.Musculoskeletal key, (2018, october).Treatment of instability after total knee replacement; electronic source.
 
Additional Manufacturer Narrative
The evaluation noted that revision reported was likely the result of a combination of multiple patient-related conditions contributing to tibial insert wear.However, this cannot be confirmed because the component was not returned for evaluation and no additional first-hand details or radiographs were provided.This submission represents 1 of 163 events identified via active surveillance activities utilizing data form the (b)(6).Follow-ups for additional information cannot be performed for this complaint as the information was submitted as complete by the registry; there is no identification of facilities or surgeons.All available information about the event and/or patient has been provided and it is not possible to obtain any of the devices no information provided in the following section(s): a4, a5, and b6.The following section(s) have additional info: d2, d4 (catalog number, serial number, exp date, and udi number), g4, g5, g7, h1, h2, h3, h4 h6, and h7.Section h11: corrections made in the following section(s): (d2) common device name.(d4) catalog number, serial number, exp date, and udi number.(g5) 510k number.(h6) evaluation codes.

Brand Name
OPRETRAK
Common Device Name
CC TIBIAL INSERT SZ 2, 13MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9706476
Report Number1038671-2020-00108
Device Sequence Number19746404
Product Code JWH
UDI-Device Identifier10885862053213
UDI-Public10885862053213
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2014
Reporter Type Manufacturer
Report Source consumer,foreign,health profe
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/27/2014
Device Model Number208-01-02
Device Catalogue Number208-22-13
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/15/2020
Supplement Date Received by Manufacturer05/04/2020
Initial Report FDA Received Date02/13/2020
Supplement Report FDA Received Date05/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age58 YR